| Catalog Number |
326500 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that blood leaking through the valve.The device is not available for investigation.The event occurred during while in use with patient.There was patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record could not be completed as no lot number was received.